Dear readers CC supports : friends ,
Today Oct 7 th : 2 doctors let me know I had a clot found from CT scan . (After getting 5 attempts to put the IV line needle put in for contrast dye .Being all bruised I told the GPO and my own GP ) . This is a known side effect of cancer treatment I am on as some others here .
It was more an urgent matter for this new med to be given right away I now had .phew ! But a spécial order is being waited upon so I pay myself . A bit heavy emotional,crisis averted Impraynhope .
And good i am in off cycle of my cançer meds 7 days but I am good to continue in the lowered dose , after cancer low wbc happened over 2 months of fatigues .
But in this new development of my 9 month cycle on Ibrance + Aromataze inhibitors I did not ask or realize , « what happens if the clot gives me a Pulmanory Embolism will I get a stroke or die ? «I get to enjoy Thanksgiving with family .
This is the life with cancer treatment out of hospital .
Ambulatory care is finally working in supports I was not feeling comfortable about . After months having freaked out not getting a booster for elevating my wbc counts being not part of my cancer treatment plan protocol .
Being already booked and going to fly across the country to see my mum not seen during COVID measures etc . My own GP said I should not do with a CLOT , but wait 4 months and speak to my Onco . Keep moving meanwhile I am not sleeping so far tonight on here . Got to do research 🧐 but sleep and back to better routine I had started but put off .
We need more campaigning for stage 4 Mets Cancer overall for a cure , I am beginning to see on news but many want to live . Like moi . Elle 29
@elle29, sorry to read about this new side effect and your doctor‘s recommendation not to travel. I know you were looking forward to seeing your mother.
My mother developed clots in her lungs during her cancer treatments and was on medication for it for a year. Treatments and physician recommendations to prevent additional complications depends on size and location of the clot(s). Mom was also advised to continue to be physically active, stay hydrated and not to travel for a year.
Follow your doctor‘s recommendations and, hopefully, this will resolve soon.
That’s great you are looking forward to Thanksgiving with your family. I hope you can rest, relax and enjoy as you celebrate Thanksgiving together.
@elle29 I’m sorry to hear about the blood clot in your leg but I’m glad they found it and you are now getting treatment. I had pulmonary embolisms as a result of cancer treatment. You definitely want to avoid that. When I was first diagnosed with the embolisms, we were due to go on a cruise. The doctor said he was happy we were driving to Florida because if we were flying I would have died in the air. We ended up having to cancel anyway because of Covid. I’m sorry you will have to cancel the trip to see your mom, but it could be very dangerous for you. Hopefully you can use the time to recover and that it will also allow your blood counts to come back.
Hang in there.
So glad to hear from u & but sorry u had this too in multiple embolisms . Happy to know it CAN HEAL from this .And validated , that u shared the honest truth your doctor commented not to fly confirms this I should not go .As it was my own GP who said not to fly too , being constricted to sitting that I had to move more .
Being nervous today thinking am I am a time bomb ; driving out in public ? And silly questions whom to ask the Onco nurse at major centre ? Thoughis like wonder should I or sleep upright , wear loose clothing or a belt to block the embolism from travelling to my chest , not jar or drive over a road bump to jar the clot , all those silly questions .
Asked pharmacist where to get a Alert bracelet to alert responders . As he said if I had a car accident being a bleeder more from the drug thinner . Wondering whom to put those queries & thoughts I am left with .
Wanting to calm to not be nervous . So I kept my dog with me going to get my 3 rd COVID shot telling them she was not a service dog but kept me calm .
And bought a bunch of 2nd hand loose clothes to go outside fall garden spread meadow, seeds, pack bulbs in bags with bone meal to dig in place bit by bit as grondceath is soft now trim cut grass . As i have had urinary problems telling my both doctors . Just flood myself after thirsty drinking . My GP thinks the,muscle somi will have to trike the dog too .
Another holiday weekend left with questions i. What ifs , alaways come after . I do not even have or carry a cell phone .
So distracted myself getting bunch of kids 2nd hand books to give my new neighbours kids .That the shop keeper was so happy to contribute a nap sack she thought was perfect and even a hola hoop for just theire size . L leaving us both smiling home to,prepare these to give for thanksgiving holiday . They can read use with piece of large large soft material to sit lay on or build a cozy warm place . I should,sew,with contrasting border but maybe not good idea for me now .
well well well
do you ever feel like you are in a movie!? you just keep going and going and going.
(sometime, when you feel up to it, you should see if you can work with Mike Lang and make a digital cancer video….you certainly have an interesting story to tell!)
thank gawd they found the clots…those can be so dangerous if not monitored.
I am sorry you won't be able to see your mom, but sounds like you have the right idea; by helping others you are really helping yourself. what a sweet thing to gather those treats for the neighbour children.
I hope you have a pleasant Thanksgiving weekend.
here in Alberta the COVID numbers are RIDICULOUS, so I will again be spending the meal alone, but will be happy in the knowledge that I am doing my best to get rid of this virus in our communities.
hey guess what!!?? I got #3 last nite too!!!
I am giddy---happy to hear you are #3Xlucky as well.
happy thanksgiving friendo
enjoy the weekend however you can
@elle29 you may want to consider getting a medic alert bracelet that you are on blood thinners. You can also put a card for in your wallet that would be quite visible in an emergency situation.
I also made sure I told people in the labs I was on blood thinners or if I was being injected for anything.
Try not to overthink it and send yourself into a tizzy.